# SDR 2000ZZZM188

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 102781
- Condition: Cracked
- Location: Nr 1 Eng Strut
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 0114 - BWI - CLIMB-OUT, NR 1 STRUT OVERHEAT, ACCOMPLISHED CHECKLIST AND LIGHT REMAINED OUT.  REPLACED NR 1 ANTI-ICE SHUTOFF VALVE DUCT.  (M)
